MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181400
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Problem (4042)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 08/08/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code c20: a review of the manufacturing record for the device is going to be conducted.The investigation is in process.Further information will be provided.The distal type i endoleak with an aneurysm enlargement on the right side was reported separately on (b)(6) 2023.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Reportedly, pre-treatment computed tomography angiography (cta) showed that the maximum diameter of the aortic aneurysm/lesion was 62.2.Mm.Patient tolerated the procedure.From (b)(6) 2014 to (b)(6) 2014, the follow up scans determined that the maximum diameter of the aortic aneurysm/lesion increased in size from 62mm to 67.6mm.From (b)(6) 2015 to (b)(6) 2018, the follow up scans determined that the maximum diameter of the aortic aneurysm/lesion decreased in size from 65.2mm to 56mm.From (b)(6) 2019 to (b)(6) 2021, the follow up scans determined that the maximum diameter of the aortic aneurysm/lesion increased in size from 57mm to 60mm.Reportedly, on (b)(6) 2022, an infrarenal abdominal aortic aneurysm enlargement with right and left iliac distal type i endoleaks were noticed.Reportedly, on (b)(6) 2023, the patient had a right and a left iliofemoral angiogram procedure with a distal limb extension on the right side using a plc231000/25278865 device and on the left side using a plc271200/24923176 device.The devices were post dilated using a reliant angioplasty balloon.The endoleaks were fixed.The patient tolerated the procedure.The devices implanted at the initial procedure were evaluated and showed that they were well positioned.On (b)(6) 2023, the patient discharged home in improved condition.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing record for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for analysis.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to aneurysm enlargement and endoleak.Please note that the distal type i endoleak with an aneurysm enlargement on the right side was reported separately.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16625263
Report Number3007284313-2023-02407
Device Sequence Number14590329
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public00733132618699
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberPLC181400
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight124 KG
Patient RaceWhite